I have been taking Atenolol for at least 5 years to keep my heart rate under control, it beats too fast. The problem started with no warning, my heart rate was a little over 160 beats per minute. I went to the E.R. and stayed for a couple hours until it was back down to normal. But as soon as I stood up a walked out to my car, it went right back up. I was diagnosed with an underactive thyroid and put on meds for both problems. I saw a cardiologist because of a history of mitral valve prolapse. Testing showed no signs of a prolapse at that time. The doctor said that he didn't know what was causing the fast heart rate. A year ago I saw another cardiologist who did not believe the problem was with the heart. I am thankful that the meds keep my heart rate normal, but I do not want to be on meds for the rest of my life. I ran out of the Atenolol once and was without it for 2 days. The morning of the third day my heart rate was 160, and at times 200 for a short time.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?